# SDR AALA20160309003

- Difficulty date: March 9, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 96,895 hours, 15,318 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32004
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER, UPPER SKIN AT FWD SPAR, 23" RBL.  APPLIED DOUBLER REPAIR IAW EA 258491. ACFT IN BASE MX.
